MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MEDLFT 71X66; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MEDLFT 71X66; LPS AND S-ROM : KNEE FEMORAL
Catalog Number 623401L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information provided, it was reported that breakage of s-rom, primary surgery 2020 the product and photos (b)(4) were returned to depuy synthes for evaluation.The photos of the complaint unit were forwarded to the cpd (commercialized product development) for further information.Visual analysis review found the post of the srom nrhfem w/pin medlft 71x66 fractured.However it is worth mentioning that only the fractured post was returned logged inside the mating femoral sleeve.The sleeve was returned assembled with the stem and exhibits scratches, signs of extraction attempts.Meeting with the depuy warsaw cpd (commercialized product development) conclude that the fracture characteristics are consistent with low stress high cycle fatigue.No evidence of material or manufacturing defects were observed.Therefore, further material analysis activities beyond visual analysis were not performed with the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.A manufacturing record evaluation was performed for the finished device below and no non-conformances or manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the srom nrhfem w/pin medlft 71x66 would have contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device below and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was revised due to breakage of s-rom.Doi: on (b)(6) 2020.Doe: on (b)(6) 2024.Affected side: left.

Brand Name
SROM NRHFEM W/PIN MEDLFT 71X66
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19709242
Report Number1818910-2024-14897
Device Sequence Number14262656
Product Code JWH
UDI-Device Identifier10603295179467
UDI-Public(01)10603295179467(10)J87G24(17)250630
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K870730
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number623401L
Device Lot NumberJ87G24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/23/2024
09/17/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/25/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale